# SDR FDEA202203081491

- Difficulty date: March 8, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: NRC6753505
- Part serial: DAC815687008
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: L/H WING O/B FLAP UPPER SKIN STA APROX. XOFH 764 - 773 HAS   EXISTING BONDED REPAIR DOUBLER DIM. 9" X 5" DOT 22. 0000356511 : LOGAN, DAVID D - 21-JUN-2022 16:14  PREVIOUSLY INSTALLED REPAIR WAS DONE IN ACCORDANCE WITH SRM 57-50-80, REPAIR 1,   FIGURE 201.  0000356511 : LOGAN, DAVID D - 21-JUN-2022 17:10  PREVIOUSLY INSTALLED REPAIR WAS DONE IN ACCORDANCE WITH SRM 57-50-80, REPAIR 1,   FIGURE 201.  REF. E.O. #1-5100-7-5001 ?MD-11 REPAIR CATALOG?, ATTACHMENT A-1 #22.
